# SDR AALA201810319011

- Difficulty date: October 29, 2018
- Submitted: October 31, 2018
- Operation: Air carrier
- Aircraft: N116AN
- Make and model: Airbus A321-231
- Aircraft serial: 6070
- Aircraft time: 16,331 hours, 3,359 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Bottle
- Condition: Low Pressure
- Location: L1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR DAMPER BOTTLE WAS OUT OF LIMITS,  1200 PSI.   SERVICED L1 DOOR DAMPER BOTTLE IAW AMM 52-10-00.
